JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPECTRAL APPROXIMATIONS OF ATTRACTORS FOR CONVECTIVE CAHN-HILLIARD EQUATION IN TWO DIMENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPECTRAL APPROXIMATIONS OF ATTRACTORS FOR CONVECTIVE CAHN-HILLIARD EQUATION IN TWO DIMENSIONS
ZHAO, XIAOPENG;
  PDF(new window)
 Abstract
In this paper, the long time behavior of the convective Cahn-Hilliard equation in two dimensions is considered, semidiscrete and completely discrete spectral approximations are constructed, error estimates of optimal order that hold uniformly on the unbounded time interval < are obtained.
 Keywords
spectral methods;convective Cahn-Hilliard equation;global attractor;error estimates;
 Language
English
 Cited by
 References
1.
C. Canuto and A. Qarteroni, Approximation results for orthogonal polynomials in Sobolev spaces, Math. Comp. 38 (1982), no. 157, 67-86. crossref(new window)

2.
D. S. Cohen and J. D. Murry, A generalized diffusion model for growth and dispersal in a population, J Math. Biol. 12 (1981), no. 2, 237-249. crossref(new window)

3.
A. Eden and V. K. Kalantarov, The convective Cahn-Hilliard equation, Appl. Math. Lett. 20 (2007), no. 4, 455-461. crossref(new window)

4.
A. Eden and V. K. Kalantarov, 3D convective Cahn-Hilliard equation, Commun. Pure Appl. Anal. 6 (2007), no. 4, 1075-1086. crossref(new window)

5.
C. M. Elliott and S. Larsson, Error estimates with smooth and nonsmooth data for a finite element method for the Cahn-Hilliard equation, Math. Comp. 58 (1992), no. 198, 603-630. crossref(new window)

6.
C. M. Elliott and S. M. Zheng, On the Cahn-Hilliard equation, Arch. Rational Mech. Anal. 96 (1986), no. 4, 339-357.

7.
J. K. Hale, X. B. Lin, and G. Raugel, Upper semicontinuity of attractors for approximations of semigroups and partial differential equations, Math. Comp. 50 (1988), no. 181, 89-123. crossref(new window)

8.
C. C. Liu, On the convective Cahn-Hilliard equation with degenerate mobility, J. Math. Anal. Appl. 344 (2008), no. 1, 124-144. crossref(new window)

9.
S. J. Lu, The spectral method for the long-time behavior of a generalized KdV-Burgers equation, Math. Numer. Sin. 21 (1999), no. 2, 129-138.

10.
S. J. Lu and Q. S. Lu, Fourier spectral approximation to long-time behavior of dissipative generalized Kdv-Burgers equations, SIAM J. Numer. Anal. 44 (2006), no. 2, 561-585. crossref(new window)

11.
V. G. Maeja, Sovolev Space, Springer-Verlag, New York, 1985.

12.
A. Novick-Cohen and L. A. Segel, Nonlinear aspects of the Cahn-Hilliard equation, Phy. D. 10 (1984), no. 3, 277-298. crossref(new window)

13.
J. Shen, Long-time stability and convergence for fully discrete nonlinear Galerkin methods, Appl. Anal. 38 (1990), no. 4, 201-209. crossref(new window)

14.
R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, Vol 68, Springer Verlag, New York, 1988.

15.
M. A. Zaks, A. Podolny, A. A. Nepomnyashchy, and A. A. Golovin, Periodic stationary patterns governed by a convective Cahn-Hilliard equation, SIAM J. Appl. Math. 66 (2005), no. 2, 700-720. crossref(new window)

16.
F. Y. Zhang, Spectral approximations of attractors of generalized KdV-Burgers equations, Numer. Math. J. Chinese Univ. 21 (1999), no. 1, 32-47.

17.
X. P. Zhao and B. Liu, The existence of global attractor for convective Cahn-Hilliard equation, J. Korean Math. Soc. 49 (2012), no. 2, 357-378. crossref(new window)

18.
X. P. Zhao and C. C. Liu, Optimal control of the convective Cahn-Hilliard equation, Appl. Anal. 92 (2013), no. 5, 1028-1045. crossref(new window)

19.
X. P. Zhao and C. C. Liu, Optimal control for the convective Cahn-Hilliard equation in 2D case, Appl. Math. Optim. 70 (2014), no. 1, 61-82. crossref(new window)